# SDR SWAA2020061591731

- Difficulty date: June 3, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 47,873 hours, 28,673 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF IS DELAMINATED.   REMOVED AND REPLACED CABIN FLOOR PANEL 241AF PER AMM 53-21-00.
